# SDR REXA2016060100970

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 25,275 hours, 23,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS HAVE TWO CRACKED LAMP HOUSING TRACK TOPS.  REMOVED CRACKED EMER LAMP HOUSING TRACK TOP & INSTALLED NEW LAMP HOUSING TRACK TOP IAW AMM 33-51-01-400-801 STEP 3A5-7.  NO DEFECTS NOTED.
